# SDR RRXA97274

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED FOLLOW-UP INSPECTION OF FLOORBEAM AT STA 1360 AND BL 58RT, FOUND CORROSION DAMAGE BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND ANGLES IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D19-R01 AND DC-8 SRM 51-1-8 AND 51-1-21.
